International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 3, Pages 545-549

Consequences of a sextuple-product identity

John A. Ewell

Department of Mathematical Sciences, Northern Illinois University, DeKalb 60115, Illinois, USA

Received 28 March 1986

Copyright © 1987 John A. Ewell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A sextuple-product identity, which essentially results from squaring the classical Gauss-Jacobi triple-product identity, is used to derive two trigonometrical identities. Several special cases of these identities are then presented and discussed.